# SDR IPXA2016102609930

- Difficulty date: October 5, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Splice
- Part number: ARB75461
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LOWER STRINGER 46 REPAIR SPLICE FITTING IS CRACKED AT STA XORS 298.5.  REMOVED, FABRICATED AND REPLACED LT WING STRINGER 46 SPLICE FITTING IAW EA 011-5710-01-A6508 REV I/R AND EO MD11-5710-62293-A. (MAJOR)
